Stomach Pain And Bloating After Taking Medicine To Clean The Remnants Of Blood During Miscarriage?

Illustration of Stomach Pain And Bloating After Taking Medicine To Clean The Remnants Of Blood During Miscarriage?
Illustration: Stomach Pain And Bloating After Taking Medicine To Clean The Remnants Of Blood During Miscarriage? Bing

…. sorry I want to ask I am 8 weeks pregnant, suddenly I miscarried and the clots came out and some kind of white flesh 5 days later I had an ultrasound and the doctor said if there was still blood that hadn’t come out then I was given medicine to clean my womb 4 days after that I took the drug, why did my stomach hurt, bloated and I had vaginal discharge?? what happened to me… (tks)

1 Answer:

Hello Diah,

We are sorry for what happened to you. Miscarriage is the discharge of the products of conception before the age of 20 weeks or before the fetus weighs 500 grams. A miscarriage in which the uterus still has blood remaining is called an incomplete miscarriage. When the uterus is not clean, the doctor can provide treatment in the form of drugs or curettage.

What medication was given? There is a possibility that pain, bloating, and vaginal discharge are side effects of the drugs taken. But your complaints can also be caused by other things such as gastritis, acid reflux disease, infections of the digestive tract, and other digestive disorders. As for vaginal discharge, it can be caused by poor hygiene, fungal infections, bacteria, viruses, parasites, pelvic inflammation, and malignancy.

For the time being, you can continue using the drug until it runs out. If the medicine has run out, you should check back with your obstetrician so that an evaluation can be carried out to see if your uterus is clean or not. If before the medicine runs out, the complaints are so severe that you are disturbed, you can take control before the control schedule, yes.

Some tips that can be done:

Get enough rest Take care of vaginal hygiene If it is not bleeding, no need to wear sanitary napkins Wash and dry the vagina with clean water only without soap and without feminine hygiene Use comfortable and not tight underwear Change underwear when wet Manage stress properly Postpone intercourse until bleeding stops Check with the doctor according to the given schedule The following articles relate to the topic of your question:

Miscarriage

Thanks and hope it helps,

dr. Devika Y

: by

Related Question

Overcoming Wet Eczema And Suppurating Eczema?

Overcoming Wet Eczema And Suppurating Eczema?

(2 years ago)

hello doctor .. I was diagnosed with eczema since the age of 16 yr. had disappeared a few years, but finally returned since having children. some of the triggers for eczema that I ...

The Skin Around And Inside The Nose Is Peeling Off?

The Skin Around And Inside The Nose Is Peeling Off?

(2 years ago)

Ass .. I want to ask what is the cause of the skin around the bottom of the nose and peeling in the nostrils? And how to treat it?...

Babies Who Suddenly Experience Vomiting And Cold Sweat?

Babies Who Suddenly Experience Vomiting And Cold Sweat?

(1 year ago)

Hello … I want to ask .. my baby is 7 months old .. a few days he was sweating but cold .. and the point is that at 3 pm today he woke up and threw up vomiting .. please expl...

Leave a Reply

Your email address will not be published. Required fields are marked *